EconPapers    
Economics at your fingertips  
 

Semiparametric Maximum Likelihood Estimation of Nonlinear Regression Models and Monte Carlo Evidence

Jian Yang
Additional contact information
Jian Yang: University of Western Ontario, https://economics.uwo.ca/

Authors registered in the RePEc Author Service: Andres Erosa and Ricardo de Oliveira Cavalcanti

No 9713, University of Western Ontario, Departmental Research Report Series from University of Western Ontario, Department of Economics

Abstract: This paper studies adaptive estimation of nonlinear regression models with i.i.d. error terms . Previously in the literature, the adaptive maximum likelihood (AMLE) has been proposed only when the densities of the error terms are assumed to be symmetric.

Keywords: REGRESSION ANALYSIS; EVALUATION (search for similar items in EconPapers)
JEL-codes: C81 C82 (search for similar items in EconPapers)
Date: 1997
References: Add references at CitEc
Citations:

Downloads: (external link)
https://ir.lib.uwo.ca/cgi/viewcontent.cgi?article=1313&context=economicsresrpt (application/pdf)
Our link check indicates that this URL is bad, the error code is: 403 Forbidden

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:uwo:uwowop:9713

Ordering information: This working paper can be ordered from
https://economics.uw ... itting_ordering.html
The price is Paper copy available by mail at a cost of $10.00 Canadian each.

Access Statistics for this paper

More papers in University of Western Ontario, Departmental Research Report Series from University of Western Ontario, Department of Economics Department of Economics, Social Science Centre, University of Western Ontario, London, Ontario, Canada N6A 5C2.
Bibliographic data for series maintained by ().

 
Page updated 2025-04-03
Handle: RePEc:uwo:uwowop:9713